# SDR CALA2021092701688

- Difficulty date: September 27, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 75,086 hours, 15,931 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Displaced
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED CAB ALT WARNING CABIN REACHED 10000 AND APPEARED TO BE CLIMB ING RAN QRC AND DESCD TO 9K FOUND NO. 1 PACK OUTLET DUCT CONNECTOR CLAMP NOT AROUND OUTLET DUCT BOOT AND BOOT DIPLACED. INSTALLED CLAMP PROPERLY AND INSPECTED BOOT , NO DEFECTS NOTED. PICTURES ADDED. LEAK CHECK OF DUCT GOOD. ACP BITE OF NO 1 AND 2 CABIN PRESSURE CONTROLLERS. NO FAULTS FOUND. REF AMM 21-31-00-705-001 SEE SIGNOFF OF LOGPAGE 7124275. FOUND OVERBOARD EXHAUST VALVE NOT CLOSING FULLY. FURTHER DETAILS AWAITED.
